# SDR 2008UALA00367

- Difficulty date: January 21, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 18,818 hours, 8,354 cycles
- Engine: Iae V2527A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 3945128102
- Condition: Faulty
- Location: Elac 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FIRST OFFICERS PITCH TRIM DID NOT WORK.  AIRCRAFT PITCHED UP UNTIL OVERRIDDEN WITH NOSE DOWN JOYSTICK COMMAND.  CAPT PITCH TRIM WORKS NORMAL WHEN COUPLED WITH EITHER AUTOPILOT.  ELAC2 FAULT.  REPLACED ELAC2, OPS CHECKED GOOD.
